Jump to content





Day 88 - Claravis (Accutane)

Posted by MargaretLeo, 02 June 2011 · 574 views

accutane/claravis
What's new: It's been 20 days, so in the past 20 days my face has been pretty clear. Still get 1-2 pimples on jawline once in a while, but those come and go. Everything else is still clear. Start 80mg (40x2) a day once I get my new Rx tomorrow.

My face: It's good. But derm said that since I still get 1-2 pimples sometimes that I should go up to 80mg a day to do away with it. So that's the plan. Skin isn't dry on face. Following same routine from the start. Lips are better, only apply aquaphor once during the day and before I go to bed. But I'm assuming my face and lips will get dry again with the increased dose. We'll see.

Everything else: All is well. Back hurts at times, I get tired on runs, my skin is very sensitive to the sun. All very easy to deal with considering other people's experiences and side effects on the medication. So all is well...

Derm said my lab tests were excellent. Go me. And I'm on day three of marathon training. Hopefully I'll be able to continue on with training with the increase to 80mg/day. Derm said to call him if any side effects increase at all and he'll pull me back to 60mg a day. My derm is so great. If anyone in the DC area is looking for a great derm, look up Dr. Perkins with Metroderm DC.